Advanced Search
Article Contents
Article Contents

On the path-independence of the Girsanov transformation for stochastic evolution equations with jumps in Hilbert spaces

  • * Corresponding author: Huijie Qiao

    * Corresponding author: Huijie Qiao 
The first author is supported by NSF of China (No. 11001051, 11371352).
Abstract Full Text(HTML) Related Papers Cited by
  • Based on a recent result in [13], in this paper, we extend it to stochastic evolution equations with jumps in Hilbert spaces. This is done via Galerkin type finite-dimensional approximations of the infinite-dimensional stochastic evolution equations with jumps in a manner that one could then link the characterisation of the path-independence for finite-dimensional jump type SDEs to that for the infinite-dimensional settings. Our result provides an intrinsic link of infinite-dimensional stochastic evolution equations with jumps to infinite-dimensional (nonlinear) integro-differential equations.

    Mathematics Subject Classification: Primary: 60H15, 60H30; Secondary: 35R60.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. BaoA. Truman and C. Yuan, Stability in distribution of mild solutions to stochastic partial differential delay equations with jumps, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 465 (2009), 2111-2134.  doi: 10.1098/rspa.2008.0486.
    [2] R. Cont and E. Voltchkova, Integro-differential equations for option prices in exponential Lèvy models, Finance Stochast, 9 (2005), 299-325.  doi: 10.1007/s00780-005-0153-z.
    [3] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications. Cambriddge: Cambridge University Press, 1992. doi: 10.1017/CBO9780511666223.
    [4] C. Dellacherie and P. A. Meyer, Probabilities and Potential B: Theory of Martingales, NorthHolland, Amsterdam/New York/Oxford, 1982.
    [5] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, 2nd ed., North-Holland/Kodanska, Amsterdam/Tokyo, 1989.
    [6] J. Jacod and  A. N. ShiryaevLimit Theorems for Stochastic Processes, Springer-Verlag, Berlin, 1987.  doi: 10.1007/978-3-662-02514-7.
    [7] C. MarinelliC. Prévôt and M. Röckner, Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise, Journal of Functional Analysis, 258 (2010), 616-649.  doi: 10.1016/j.jfa.2009.04.015.
    [8] M. Metivier, Semimartingales: A Course on Stochastic Processes, De Gruyer, Berlin, 1982.
    [9] K. R. Parthasarathy, Probability Measures on Metric Spaces, AMS Chelsea Publishing, 2005. doi: 10.1090/chel/352.
    [10] S. Peszat and  J. ZabczykStochastic Partial Differential Equations with Lévy Noise: An Evolution Equation Approach, Cambridge University Press, 2007.  doi: 10.1017/CBO9780511721373.
    [11] P. E. Protter and K. Shimbo, No arbitrage and general semimartingales, Markov Processes and Related Topics: A Festschrift for Thomas G. Kurtz, 4 (2008), 267-283.  doi: 10.1214/074921708000000426.
    [12] H. J. Qiao, Exponential ergodicity for SDEs with jumps and non-Lipschitz coefficients, J. Theor. Probab., 27 (2014), 137-152.  doi: 10.1007/s10959-012-0440-5.
    [13] H. J. Qiao and J.-L. Wu, Characterising the path-independence of the Girsanov transformation for non-Lipschnitz SDEs with jumps, Statistics and Probability Letters, 119 (2016), 326-333.  doi: 10.1016/j.spl.2016.09.001.
    [14] A. TrumanF.-Y. WangJ.-L. Wu and W. Yang, A link of stochastic differential equations to nonlinear parabolic equations, SCIENCE CHINA Mathematics, 55 (2012), 1971-1976.  doi: 10.1007/s11425-012-4463-2.
    [15] M. Wang and J.-L. Wu, Necessary and sufficient conditions for path-independence of Girsanov transformation for infinite-dimensional stochastic evolution equations, Front. Math. China, 9 (2014), 601-622.  doi: 10.1007/s11464-014-0364-8.
    [16] F.-Y. Wang, Harnack Inequalities for Stochastic Partial Differential Equations, Springer Briefs in Mathematics. New York: Springer, 2013. doi: 10.1007/978-1-4614-7934-5.
    [17] J.-L. Wu and W. Yang, On stochastic differential equations and a generalised Burgers equation, In Stochastic Analysis and Its Applications to Finance- Festschrift in Honor of Prof. Jia-An Yan (eds T. S. Zhang, X. Y. Zhou), Interdisciplinary Mathematical Sciences, Vol. 13, World Scientific, Singapore, 2012,425-435. doi: 10.1142/9789814383585_0021.
  • 加载中

Article Metrics

HTML views(831) PDF downloads(281) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint